MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-35030
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received 23-jul-2020.Complaints specialist performed applicable visual and dimensional analysis on the returned device.Blood was noted on the stent (possibly due to handling with bloody gloves or insertion through hemostatic valve, if attempted); stent was dislodged, with extensive stent damage noted.Complaints specialist was unable to replicate stent damage and dislodgement in a testing environment due to the condition of the returned device.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for stent retention.Risk assessment review indicates that stent damage and dislodgement are captured as known potential occurrences.Though unable to be confirmed, potential causes of stent damage and dislodgement (before use) may include inadvertent rough handling during sheath removal and/or interaction between stent and hemostatic valve, if insertion was attempted.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
On (b)(6) 2020, while unpackaging a 3.5x30 cobra pzf¿ nanocoated coronary stent system for a planned percutaneous coronary intervention (pci), stent damage was noted.Another 3.5x30 cobra pzf¿ nanocoated coronary stent system was unpackaged; stent damage was also observed on this device and the stent dislodged from the balloon prior to entering the patient.There were no reported adverse patient effects.Though requested, no additional information was provided by the site.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad, ca
MDR Report Key10393552
Report Number3009306400-2020-00022
Device Sequence Number3446619
Product Code MAF
UDI-Device Identifier00879397000883
UDI-Public(01)00879397000883(17)221130(10)1911114001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number170-03-35030
Device Catalogue Number170-03-35030
Device Lot Number1911114001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1